# SDR WX0A2025060932453

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 52,191 hours, 34,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLASHLIGHT ON AFT LEFT FA STATION NOT WORKING.  PERFORMED SUCCESSFUL OPERATIONAL CHECK  OF AFT L/H FA FLASHLIGHT PER AMM 25-65-00-00 CONFIG. 00.
